# SDR USAA20090910BB133

- Difficulty date: September 7, 2009
- Submitted: September 10, 2009
- Operation: Air carrier
- Aircraft: N249AU
- Make and model: Boeing 767201
- Aircraft serial: 23901
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pressure Switch
- Part number: 21SN04466
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 41,003 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATH  FLT 759  ATH TO PHL.  FLIGHT RECEIVED EICAS MESSAGE - L ENG FUEL FILTER.  FLIGHT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT.  REMOVED LT ENG LP FUEL FILTER AND INSPECTED WITH NO FINDINGS.  REPLACED LP FUEL FILTER AND FUEL FILTER DELTA P SWITCH.
